I hope all you experts might be able to help me with my question as I am a bit concerned about something ...
5 weeks ago I had ankle surgery and to manage the pain after the epidural wore off, I was given morphine shots every 4 hours into my hips. I had 6 shots total, 3 in each side before I was discharged from the hospital.
I noticed that each shot was painful and burned right after it was given (I am terrified of needles), but one shot, which is the last one I was given in my right hip didn't hurt or burn at all. (I of course thought it was great and wondered why all weren't that comfortable
About 1 week after being home, I noticed that I couldn't lie on my right side as it felt like I was lying on broken glass. This feeling lasted for another 3 weeks and it was only last week that I could lie on it comfortably. Now I am noticing though, that occasionally this right side is sensitive again.
Has anyone ever had this happen to them? Is it normal? Did they hit a nerve? Will it go away?
Thanks for any advice you could give. My ankle surgery went well and though recovery is tough, I'd hate for this to be the next hurdle.
Thanks in advance!